Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Coloring six-rings


Authors: D. W. Hall and D. C. Lewis
Journal: Trans. Amer. Math. Soc. 64 (1948), 184-191
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1948-0026312-5
MathSciNet review: 0026312
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0026312-5
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society